# SDR AALA20011091

- Difficulty date: May 20, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY LIGHTS ABOVE SEATS ROWS 13 THROUGH 15 DIM.  REPLACED CEILING EMERGENCY LIGHTS BATTERY PACK ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
